# SDR YENA2023071100774

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 36,939 hours, 6,797 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#448, LAS-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAS) ' STRONG SMELL OF PROPANE IN AFT CABIN; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECT A ISOLATED FAULT TO TYPE 10 (A) C PER TSM 05-50-00-810-085-B/TSM /D. THE AIRCRAFT IS OK FOR SERVICE.'
